MathSciNet Relay Station
MathSciNet bibliographic data
MR1012922 (90k:32064) 32G05
Alessandrini, L.; Bassanelli, G. Small deformations of a class of compact non-Kähler manifolds. Proc. Amer. Math. Soc. 109 (1990), no. 4, 1059–1062.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement